# SDR UIEA2020110602359

- Difficulty date: November 6, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 93,611 hours, 18,297 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"APU FAULT" EICAS UPON ATTEMPTING APU START ON GROUND.  PERFORMED ECU BITE, IAW B767 FIM 49-11 FT 987.  NO FAULTS THEN PERFORMED APU START, IAW B767 AMM 49-11-00, NO FAULTS.  APU OPERATIONS NORMAL, APU STARTED FIRST ATTEMPT.
